# SDR MASA200600099

- Difficulty date: January 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 5,121 hours, 3,553 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5039 GSO - THE CREW REPORTED A STALL FAIL CAUTION MESSAGE PRIOR TO FIRST FLIGHT OF THE DAY.  WHILE AWAITING MAINTENANCE THE FAULT CLEARED WITH NO FURTHER ACTION REQUIRED.
